MENU

You are here

Publications

Export 232 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
I
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Zampieri M, Legname G, Altafini C. Investigating the Conformational Stability of Prion Strains through a Kinetic Replication Model. PLoS Comput Biol 2009;5(7): e1000420 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3989
L
Abels H, Mora MG, Müller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Alicandro R, Dal Maso G, Lazzaroni G, Palombaro M. Linearisation of multiwell energies.; 2017. Available from: http://preprints.sissa.it/handle/1963/35288
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Hess M, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Hess M, Alla A, Quaini A, Rozza G, Gunzburger M. A localized reduced-order modeling approach for PDEs with bifurcating solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85064313505&doi=10.1016%2fj.cma.2019.03.050&partnerID=40&md5=8b095034b9e539995facc7ce7bafa9e9
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695

Pages

Sign in